# SDR DALA2021060803129

- Difficulty date: June 5, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N362DN
- Make and model: Airbus A321-211
- Aircraft serial: 8447
- Aircraft time: 6,860 hours, 3,046 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SMOKE SMELL OBSERVED BY FLIGHT ATTENDANTS IN FLIGHT AND CONFIRMED BY FIRST OFFICER. ONLY OBSERVED IN FIRST CLASS. COCKPIT UNAFFECTED. DIVERT TO MEMPHIS AS A PRECAUTION. CREW REPORTED THE SMELL WAS WOOD BURNING VERBALLY AND NOTED ON SMOKE/FUME FORM. ALSO NO SMOKE REPORTED. ONLY IN FIRST CLASS. BOARDED A/C WITH LOCAL AIRPORT FIRE CHIEF. HE NOTED THAT IT APPEARED TO BE SOME TYPE OF INCENSE. SMELL QUICKLY DISSAPATED AFTR PASSENGERS DEPLANED. C/W NO GO ODI SMOKE AND FUME WORK CARD 0550-2002. DETERMINED TO BE TYPE 9 MISC ODOR. FOLLOWED DECISION TABLE FOR TYPE 9. INSPECTED CABIN LIGHTS,BALLAST,EMERG PWR SUPPLIES,PED OUTLETS,TV'S,FWD CARGO, ALL E&E BAYS, FWD LAV,FWD GALLEY. NO DEFECTS FOUND. ALL NO GO ODI PREVENTION PROGRAM STEPS FOR ATA 21-72 COMPLIED WITH. A/C OK FOR SERVICE. (LP# 7772678)
